# SDR VNAA202311260009

- Difficulty date: October 8, 2023
- Submitted: November 26, 2023
- Operation: Air carrier
- Aircraft: N559NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15343
- Aircraft time: 20,522 hours, 18,307 cycles
- System (JASC): 5751 · Ailerons
- Part: Aileron
- Part number: 601R134002
- Condition: Worn
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER REMOVAL OF RH AILERON BUSHINGS, BEARINGS AND HARDWARE, WEAR AT SEVERAL LOCATIONS (OUTER FACES OF LUGS) OF RH AILERON CENTER HINGE FITTING. (OUTER FACES OF LUGS) OF RH AILERON CENTER HINGE FITTING. WERE REPAIRED PER REO. 690-57-61-305. REV. --
